MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)
Model Number D233
Medical Device Problem Codes Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered potential inappropriate therapy for an atrial tachycardia (at).Technical services (ts) reviewed stored episode and determined that the device delivered inappropriate anti-tachycardia pacing (atp) burst, the burst accelerated the ventricular rate into the ventricular tachycardia (vt) detection zone and became very stable, resulting in therapy delivery.Review of the stored electrograms (egms) suggested that the rhythm was atrial fibrillation (af) with rapid ventricular response (rvr).No additional adverse patient effects were reported.This icd remains in service.

Brand Name
VIGILANT? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50754168
Report Number2124215-2026-48286
Device Sequence Number9668538
Product Code LWS
UDI-Device Identifier00802526587801
UDI-Public(01)00802526587801(17)211126
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Model NumberD233
Device Catalogue NumberD233
Device Lot Number575040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured12/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale